# SDR ASOA2014021009928

- Difficulty date: January 12, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,291 hours, 24,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128, VERTICAL POST, LBL 18.0, OTBD SIDE HAS INDICATION NOTED AT AFT FLANGE RADIUS APPROX .2" IN LENGTH 55 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED FS 409.00+128 VERTICAL POST LBL 18.0 OTBD & INBD IAW SRM 51-42-06.  INSTALLED FS 409.00 VERTICAL POST AT LBL 18.00, PART 601R32208-155 & 601R32208-318 IAW REO 601-53-41-889 & SRM 51-42-06.  COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889, REVISION A.
